Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 328310, 10 pages
http://dx.doi.org/10.1155/2012/328310
Research Article

A Remark on Wavelet Bases in Weighted 𝐿 𝑝 Spaces

Faculty of Mathematics and Computer Science, A. Mickiewicz University, 61-614 Poznan, Poland

Received 9 May 2010; Accepted 20 May 2010

Academic Editor: Hans Triebel

Copyright © 2012 Agnieszka Wojciechowska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The paper deals with unconditional wavelet bases in weighted 𝐿 𝑝 spaces. Inhomogeneous wavelets of Daubechies type are considered. Necessary and sufficient conditions for weights are found for which the wavelet system is an unconditional basis in weighted 𝐿 𝑝 spaces in dependence on 𝑝 .